# SDR ASOA200901358

- Difficulty date: December 6, 2009
- Submitted: December 10, 2009
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 18,356 hours, 13,522 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393226
- Part serial: 03175H7138
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O RT SIDE WINDOW SHATTERED.  (EMERGENCY DECLARED)
